Day:Active Ingredients (in each liquid gel) Purpose Mucinex Fast-Max Day Severe ColdAcetaminophen 325 mg....Pain Reliever/Fever ReducerDextromethorphan HBr 10 mg...Cough SuppressantGuaifenesin 200 mg...ExpectorantPhenylephrine HCI 5 mg....Nasal DecongestantActive Ingredients (in each liquid gel) Purposes Night:Mucinex Fast-Max Night Cold & FluAcetaminophen 325 mg....Pain Reliever/Fever ReducerDextromethorphan HBr 10 mg...Cough SuppressantDoxytamine Succinate 6.2 mg...AntihistaminePhenylephrine HCI 5 mg...Nasal Decongestant Inactive ingredientsDay OnlyFD&C Yellow No. 6, Gelatin, Glycerin, Lecithin (Soy), Mineral Oil, Polyethylene Glycol, Povidone, Propylene Glycol, Sorbitol, Titanium Dioxide, Water.Night OnlyD&C Yellow No. 10, FD&C Blue No. 1, Gelatin, Glycerin, Lecithin (Soy), Mineral Oil, Polyethylene Glycol, Povidone, Propylene Glycol, Sorbitol, Titanium Dioxide, Water.
Directionsâ€¢ do not take more directed (see Overdose warning)â€¢ do not take more than 12 liquid gels in any 24-hour periodâ€¢ adults and children 12 years of age and older: take 2 liquid gels every 4 hoursâ€¢ children under 12 years of age: do not use Other informationâ€¢ Store between 20-25degC (68-77degF)â€¢ Avoid excessive heat Do not take the first dose of the night cold & flu liquid gels sooner than 4 hours after the last dose of the day severe cold liquid gels unless directed by a doctor. Do not take day severe cold and night cold & flu liquid gels at the same time.Do not take more than a total of 12 liquid gels in a 24-hour period. Take only as directed.
Always refer to the actual package for the most accurate information